| Model Number |
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6)2023, it was reported by a sales representative via sems that an ar-3210-0030 camera head is producing an image that is blurred and very hard to focus on the monitor.This occurred during a case, the issue was isolated to the camera as the scope was changed and the issue persisted.The camera was then switched out and the case was completed.
Additional Manufacturer Narrative
Additional information: h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.